Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Neck pain, PPD puncture site looked red, painful gland. Taken egithromycin. Suggest?

hello,i have a left neck pain 1 yr ago(in nepal) i took egithromycin antibiotic for 1 week it was ok that time again i have a same place problem in usa , i went to the clinic and dr give antibiotic for 10 days 2 week ago i feel little bit ok .due to my clinical field i have to do tb test and result will come tomorrow. ppd puncture site look like red as well as it is becoming widening too. now i can easily feel lt side gland as well as it is paining too. i am afraid that i have a gland tb what should i do in this condition i dont have any insurance
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
PPD result depend upon total induration area, again other test are also required to confirme the final diagnosis, the mantoux test is not the sole criteria for tubercular infection moreover the MT test in elderly patient is not much reliable, the Technic and administration with proper dose of ppd are also great matter, in your case , first thing you getting the partial relived with antibiotic but you again got the same complain it means that the infection does not autolysed completely , now biopsy is only gold test you have, & this will clear over all picture, the further management are entirely depend upon histopath. test, take good care of your self.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor